Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The $ G$-stable pieces of the wonderful compactification


Author: Xuhua He
Journal: Trans. Amer. Math. Soc. 359 (2007), 3005-3024
MSC (2000): Primary 20G15, 14L30
Published electronically: February 21, 2007
MathSciNet review: 2299444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a connected, simple algebraic group over an algebraically closed field. There is a partition of the wonderful compactification $ \bar {G}$ of $ G$ into finite many $ G$-stable pieces, which was introduced by Lusztig. In this paper, we will investigate the closure of any $ G$-stable piece in $ \bar {G}$. We will show that the closure is a disjoint union of some $ G$-stable pieces, which was first conjectured by Lusztig. We will also prove the existence of cellular decomposition if the closure contains finitely many $ G$-orbits.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20G15, 14L30

Retrieve articles in all journals with MSC (2000): 20G15, 14L30


Additional Information

Xuhua He
Affiliation: Department of Mathematics, M.I.T., Cambridge, Massachusetts 02139
Address at time of publication: Department of Mathematics, Stony Brook University, Stony Brook, New York 11794
Email: xuhua@mit.edu, hugo@math.mit.edu, hugo@math.sunysb.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04158-X
PII: S 0002-9947(07)04158-X
Received by editor(s): March 4, 2005
Published electronically: February 21, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.